# SDR CA001004007

- Difficulty date: August 24, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,776 hours
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Separated
- Location: Accessory Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E, C

## Discrepancy

(CAN) THE PILOT COMMAND (PIC) A REPORTED THAT DURING A SCOOPING OPERATION, HE FELT SOMETHING DRAGGING THE AIRCRAFT. THE PIC NOTICED THE WATER SYSTEM INDICATION PANEL ON THE GLARE SHIELD INDICATED THAT THE RT WATER DOOR WAS OPENED. THEN THE PIC PULLED BACK THE THROTTLE AND STOPPED ENGINES. HE LOOKED AT THE WATER DOOR MECHANISM AND SAW BOTH WATER DOOR ACTUATORS PROTRUDING THROUGH THE WOODEN FLOOR. THE ACA INITIALLY REPORTED THAT BOTH THE WATER DOOR SPIGOTS WERE TORN FROM THE BULKHEAD AT FS 371.5 AND THE RT WATER DOOR WAS OPENED AND COULD NOT MECHANICALLY BE CLOSED. THE RT WATER DOOR WAS MANUALLY CLOSED AND STRAPED TO PERMIT A TAKE OFF FROM THE SEA AND RETURN TO THE MAINTENANCE BASE.
